# SDR 2014FA0000573

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: General aviation
- Aircraft: N962KC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600670
- Aircraft time: 2,054 hours, 1,846 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 651710531
- Condition: Chafed
- Location: Hyd System
- Part time: 2,054 hours, 1,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, PILOT REPORTED RECEIVING A "LOW HYDRAULIC FLUID LEVEL" INDICATION.  EXTENDED THE MLG WITH NORMAL GEAR DOWN INDICATION AND RETURNED TO AIRPORT.  ON EXAMINATION, THE NLG WAS FOUND TO BE COATED WITH HYDRAULIC FLUID.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE GEAR WAS RETRACTED.   NOTED THAT THERE WAS HYDRAULIC FLUID SPRAYING FROM ONE OF THE NLG UPLOCK ACTUATOR HYDRAULIC LINES. THE LINE WAS REMOVED AND FOUND TO BE CHAFED THROUGH WHERE THE LINE PASSED OVER THE NLG SHIMMY DAMPER ATTACH POINT.   A NEW LINE WAS INSTALLED.
